MathSciNet Relay Station
MathSciNet bibliographic data
MR1423202 58E10 (53A15)
Calabi, Eugenio; Olver, Peter J.; Tannenbaum, Allen Affine geometry, curve flows, and invariant numerical approximations. Adv. Math. 124 (1996), no. 1, 154–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement